RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 5, страницы 538–547 (Mi rcd203)  

On the Inclusion of a Map Into a Flow

Sergey M. Saulinab, Dmitry V. Treschevab

a Lomonosov Moscow State University, Vorob’evy gory, Moscow, 119899 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: We consider the problem of the inclusion of a diffeomorphism into a flow generated by an autonomous or time periodic vector field. We discuss various aspects of the problem, present a series of results (both known and new ones) and point out some unsolved problems.

Ключевые слова: Poincaré map, averaging, time periodic vector field

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-03747
This research was supported by the grant RFBR 15–01–03747.


DOI: https://doi.org/10.1134/S1560354716050051

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37C10, 37C55
Поступила в редакцию: 17.09.2015
Язык публикации: английский

Образец цитирования: Sergey M. Saulin, Dmitry V. Treschev, “On the Inclusion of a Map Into a Flow”, Regul. Chaotic Dyn., 21:5 (2016), 538–547

Цитирование в формате AMSBIB
\RBibitem{SauTre16}
\by Sergey M. Saulin, Dmitry V. Treschev
\paper On the Inclusion of a Map Into a Flow
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 538--547
\mathnet{http://mi.mathnet.ru/rcd203}
\crossref{https://doi.org/10.1134/S1560354716050051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3556082}
\zmath{https://zbmath.org/?q=an:06662683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300005}
\elib{http://elibrary.ru/item.asp?id=27572879}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990966180}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd203
  • http://mi.mathnet.ru/rus/rcd/v21/i5/p538

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:138
    Литература:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018